# SDR SWAA2015092544267

- Difficulty date: September 14, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 43,092 hours, 29,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039251
- Part serial: 96693
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER LIGHT OPERATIONS, TEST FOUND EMER BATTERY PACK INOPERATIVE AT BS 342.  R & R BATTERY PACK IAW AMM.
